# SDR 97ZZZX3499

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N723FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0456
- System (JASC): 5500 · Empennage Structure
- Part: Gusset
- Part number: 26120691
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE ELEVATOR TRIM ACTUATOR, DISCOVERED THE TRIM CONTROL CABLE WAS INCORRECTLY ROUTED BENEATH THE GUSSET IN THE TAIL CONE RATHER THAN THROUGH THE GUSSET.  THIS CAUSED THE CABLES TO RIDE AGAINST THE AFT FLANGE OF THE GUSSET.  MINIMAL DAMAGE WAS DONE TO THE GUSSET WITH LESS THAN .0312 INCH REMOVED FROM THE GUSSET FLANGE AND NO DAMAGE TO THE CONTROL CABLES.  THERE WAS NO INDICATION THAT THE CABLES HAD BEEN REMOVED OR RE-ROUTED SINCE THE AIRCRAFT WAS NEW.  RECOMMEND INSPECTING OTHER AIRCRAFT IN THIS RANGE OF SERIAL NUMBERS FOR INCORRECTLY ROUTED TRIM CABLES.
